Singular Hamiltonian elliptic systems with critical exponential growth in dimension two

Sergio H. Monari Soares, Yony R. Santaria Leuyacc

Research output: Contribution to journalArticlepeer-review

Abstract

We will focus on the existence of nontrivial solutions to the following Hamiltonian elliptic system (Formula presented.) where a,b are numbers belonging to the interval [0, 2), V is a continuous potential bounded below on R2 by a positive constant and the functions f and g possess exponential growth range established by Trudinger–Moser inequalities in Lorentz–Sobolev spaces. The proof involves linking theorem and a finite-dimensional approximation.

Original languageEnglish
Pages (from-to)137-158
Number of pages22
JournalMathematische Nachrichten
Volume292
Issue number1
DOIs
StatePublished - Jan 2019

Bibliographical note

Publisher Copyright:
© 2018 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim

Keywords

  • 35J75; Secondary: 35J50
  • Primary: 35J15
  • Trudinger–Moser inequalities in Lorentz–Sobolev spaces
  • critical exponential growth
  • singular Hamiltonian elliptic systems

Fingerprint Dive into the research topics of 'Singular Hamiltonian elliptic systems with critical exponential growth in dimension two'. Together they form a unique fingerprint.

Cite this